# SDR ASAA2023092645334

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 39,774 hours, 12,591 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER T/C 78273000 IN W/O 1970032, MSG NBR 73-30312 "THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE FOR ENGINE 2 DUAL CHANNEL FAULT. ONFLIGHT LEG #2. GROUNDED - YES. PER B737-900 FIM 73-00 TASK 813 ENG #2 STORED FAULT INTERROGATED. NO FAULT NOTED-EEC TEST ACCOMPLISHED-IN GROUND - GRD-IN CONT-IN FLT NO MAINTENANCE MSG SHOWN ON THE FMCS CDU NO ACTIVE FAULT OBSERVED DEFECT CLEARED.
